Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 128, NWS St. Louis, MO

June 9, 2005Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 9, 2005, 2:29 AM CDT for Macoupin County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2005, 2:29 AM CDT (07:29 UTC)
Expired
Jun 9, 2005, 3:13 AM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Macoupin County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-125 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 090731
SVRLSX
ILC117-090815-
/O.NEW.KLSX.SV.W.0128.050609T0729Z-050609T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
229 AM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 315 AM CDT

* AT 225 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR GIRARD...OR ABOUT NEAR VIRDEN...AND MOVING
  NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VIRDEN
  GIRARD

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3950 9014 3926 9015 3926 8972 3952 8971

$$

PEDIGO
2 follow-up statements
000 
WWUS53 KLSX 090755
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
250 AM CDT THU JUN 9 2005

ILC117-090815-
/O.CON.KLSX.SV.W.0128.000000T0000Z-050609T0815Z/
MACOUPIN IL-
250 AM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 AM CDT FOR
NORTHERN MACOUPIN COUNTY...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM ABOUT 10 MILES NORTHEAST OF 
CARLINVILLE...MOVING SOUTH AT 10 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL 
AREAS NEAR THE MACOUPIN RIVER NORTHEAST OF CARLINVILLE.

HAIL UP TO QUARTER INCHES IN DIAMETER HAS BEEN REPORTED IN GIRARD
WITH THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM
TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3950 9014 3926 9015 3926 8972 3952 8971

$$

PEDIGO
000 
WWUS53 KLSX 090813
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 AM CDT THU JUN 9 2005

ILC117-090822-
/O.CAN.KLSX.SV.W.0128.000000T0000Z-050609T0815Z/
MACOUPIN IL-
312 AM CDT THU JUN 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACOUPIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3950 9014 3926 9015 3926 8972 3952 8971

$$

PEDIGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:50 PM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 8, 8:50 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT WED JUN 8 2005

.DISCUSSION...
WILL CONTINUE THE FLASH FLOOD WATCH OVERNIGHT.  OUTFLOW FROM TODAYS
COMPLEX HAS PUSHED SOUTHWEST OF CNTRL MO THIS EVENING AND TSRA HAS
DIMINISHED ACROSS THE WATCH AREA.  HOWEVER.. LARGE COMPLEX OF STORMS
OVER WRN MO CONTINUES TO PUSH EWD AND SHOULD CONTINUE TO DO SO
OVERNIGHT.  RUNS OF THE RUC CONTINUE TO SHOW DECENT THETA-E
ADVECTION AND MOISTURE CONVERGENCE IN THE 900-800MB LAYER NORTH OF
THE BOUNDARY OVERNIGHT OVER CNTRL MO...SO HAVE ENOUGH CONFIDENCE TO
KEEP THE WATCH FOR NOW.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FALSH FLOOD WATCH FOR AUDRAIN...BOONE...CALLAWAY...COLE...
     GASCONADE...MONROE...MONTGOMERY...MONITEAU...OSAGE...
     AND RALLS COUNTIES UNTIL 4 AM THURSDAY MORNING.
IL...NONE.

&&

BRITT
Hazardous weather outlook, Jun 8, 5:04 PM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT WED JUN 8 2005

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-091100-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-
MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-
504 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND
NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...ARE EXPECTED TO CONTINUE TO MOVE EAST
ACROSS THE REGION THIS EVENING.  A FEW OF THESE STORMS WILL
CONTINUE TO BE CAPABLE OF PRODUCING LARGE HAIL...WIND GUSTS IN
EXCESS OF 60 MPH AND POSSIBLE TORNADOES.  IN ADDITION...THE
THREAT OF FLASH FLOODING WILL INCREASE OVER CENTRAL MISSOURI THIS
EVENING THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL MOVE ACROSS THE
SAME AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS REGION INTO SATURDAY
AND AGAIN EARLY NEXT WEEK AS A SERIES OF UPPER LEVEL DISTURBANCES
MOVE FROM THE SOUTHERN PLAINS INTO THE MISSISSIPPI VALLEY.  THESE
DISTURBANCES WILL ACT UPON THE VERY WARM AND UNSTABLE AIRMASS OVER
MISSOURI AND ILLINOIS TO PRODUCE THUNDERSTORMS. SOME OF THE STORMS
COULD BE SEVERE ON THURSDAY AND FRIDAY...CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED TONIGHT.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-091100-
BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-GREENE IL-
IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
504 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...ARE EXPECTED TO CONTINUE TO MOVE EAST
ACROSS THE REGION THIS EVENING.  A FEW OF THESE STORMS WILL
CONTINUE TO BE CAPABLE OF PRODUCING LARGE HAIL...WIND GUSTS IN
EXCESS OF 60 MPH AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS THE REGION INTO
SATURDAY AND AGAIN EARLY NEXT WEEK AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVE FROM THE SOUTHERN PLAINS INTO THE MISSISSIPPI
VALLEY.  THESE DISTURBANCES WILL ACT UPON THE VERY WARM AND UNSTABLE
AIRMASS OVER MISSOURI AND ILLINOIS TO PRODUCE THUNDERSTORMS. SOME OF
THESE STORMS COULD BE QUITE STRONG ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THIS EVENING.

BRITT

In the hours before

Local storm report, Jun 8, 9:03 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     QUINCY                  39.93N 91.39W
06/08/2005                   ADAMS              IL   TRAINED SPOTTER

            NUMEROUS TREES LIMBS DOWN AND A FEW TREES DOWN

0205 PM     TSTM WND DMG     HANNIBAL                39.71N 91.38W
06/08/2005                   MARION             MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN...NUMEROUS TREE LIMBS DOWN...
            MINOR DAMAGE TO A HOUSE

0240 PM     TSTM WND GST     PLEASANT HILL           39.44N 90.87W
06/08/2005  0 MPH            PIKE               IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN...SOME BLOCKING ROADS AND KNOCKING
            DOWN POWERLINES

0515 PM     TSTM WND GST     OFALLON                38.59N 89.91W
06/08/2005  65 MPH           ST. CLAIR          IL   TRAINED SPOTTER

            ALSO SOME LINES DOWN AND TREE LIMBS

0400 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
06/08/2005                   ST. CHARLES        MO   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN

0405 PM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
06/08/2005                   ST. CHARLES        MO   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN

0400 PM     TSTM WND DMG     3 NW ST. CHARLES        38.82N 90.56W
06/08/2005                   ST. CHARLES        MO   PUBLIC

            SEVERAL LARGE TREES DOWN

&&

FGLASS
Local storm report, Jun 8, 9:10 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     KNOX CITY               40.14N 92.01W
06/08/2005                   KNOX               MO   TRAINED SPOTTER

            TREE LIMBS DOWN

0145 PM     TSTM WND GST     QUINCY                  39.93N 91.39W
06/08/2005  0 MPH            ADAMS              IL   TRAINED SPOTTER

            TRR LIMBS DOWN

0150 PM     TSTM WND DMG     QUINCY                  39.93N 91.39W
06/08/2005                   ADAMS              IL   TRAINED SPOTTER

            NUMEROUS TREES LIMBS DOWN AND A FEW TREES DOWN

0150 PM     TSTM WND DMG     SHELBINA                39.69N 92.04W
06/08/2005                   SHELBY             MO   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN IN BACKYARD.

0205 PM     TSTM WND DMG     HANNIBAL                39.71N 91.38W
06/08/2005                   MARION             MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN...NUMEROUS TREE LIMBS DOWN...
            MINOR DAMAGE TO A HOUSE

0220 PM     TSTM WND DMG     HANNIBAL                39.71N 91.38W
06/08/2005                   MARION             MO   TRAINED SPOTTER

            A TREE HAS FALLEN ON A HOUSE LOCATED ON VERMONT STREET IN
            HANNIBAL.

0225 PM     HAIL             COLUMBIA                38.46N 90.23W
06/08/2005  1.00 INCH        MONROE             IL   LAW ENFORCEMENT

0225 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.00 INCH        BOONE              MO   LAW ENFORCEMENT

0225 PM     TSTM WND DMG     NEW LONDON              39.58N 91.40W
06/08/2005                   RALLS              MO   AMATEUR RADIO

            SMALL TREE LIMBS BLOWN DOWN.

0225 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.00 INCH        BOONE              MO   LAW ENFORCEMENT

0225 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.00 INCH        BOONE              MO   LAW ENFORCEMENT

0240 PM     TSTM WND GST     PLEASANT HILL           39.44N 90.87W
06/08/2005  0 MPH            PIKE               IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN...SOME BLOCKING ROADS AND KNOCKING
            DOWN POWERLINES

0250 PM     HAIL             CENTRALIA               39.21N 92.13W
06/08/2005  0.75 INCH        BOONE              MO   TRAINED SPOTTER

0305 PM     HAIL             CENTRALIA               39.21N 92.13W
06/08/2005  0.88 INCH        BOONE              MO   TRAINED SPOTTER

0325 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.00 INCH        BOONE              MO   LAW ENFORCEMENT

0325 PM     HAIL             5 N COLUMBIA            39.03N 92.33W
06/08/2005  0.75 INCH        BOONE              MO   TRAINED SPOTTER

0340 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.25 INCH        BOONE              MO   AMATEUR RADIO

0344 PM     TSTM WND GST     11 NE ST. CHARLES       38.90N 90.37W
06/08/2005  62 MPH           ST. CHARLES        MO   ASOS

            ASOS SITE SET REPORTED A GUST OF 62 MPH.

0344 PM     TSTM WND GST     11 NE ST. CHARLES       38.90N 90.37W
06/08/2005  62 MPH           ST. CHARLES        MO   OFFICIAL NWS OBS

            RECORDED BY SET ASOS

0350 PM     HAIL             FULTON                  38.85N 91.95W
06/08/2005  1.00 INCH        CALLAWAY           MO   TRAINED SPOTTER

0355 PM     TSTM WND DMG     JERSEYVILLE             39.12N 90.33W
06/08/2005                   JERSEY             IL   LAW ENFORCEMENT

            SEMI BLOWN OVER BY HIGH WINDS.

0355 PM     HAIL             DANVILLE                38.91N 91.53W
06/08/2005  0.75 INCH        MONTGOMERY         MO   LAW ENFORCEMENT

0355 PM     TSTM WND DMG     KEMPER                  39.22N 90.17W
06/08/2005                   JERSEY             IL   LAW ENFORCEMENT

            TREE LIMBS BLOWN DOWN.

0400 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
06/08/2005                   ST. CHARLES        MO   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN

0400 PM     TSTM WND DMG     MEDORA                  39.18N 90.14W
06/08/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            ROOF BLOWN OFF POST OFFICE IN MEDORA. WIND DAMAGE TO A
            SHED WAS ALSO REPORTED.

0400 PM     TSTM WND DMG     3 NW ST. CHARLES        38.82N 90.56W
06/08/2005                   ST. CHARLES        MO   PUBLIC

            SEVERAL LARGE TREES DOWN

0403 PM     TSTM WND DMG     GODFREY                 38.97N 90.19W
06/08/2005                   MADISON            IL   TRAINED SPOTTER

            LARGE BRANCHES BROKEN OUT OF TREES. ESTIMATED DIAMETER OF
            6 INCHES OR MORE.

0405 PM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
06/08/2005                   ST. CHARLES        MO   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN

0410 PM     TSTM WND DMG     MONTGOMERY CITY         38.98N 91.51W
06/08/2005                   MONTGOMERY         MO   TRAINED SPOTTER

            TREE LIMBS AND POWER LINES DOWN

0415 PM     TSTM WND DMG     WILDWOOD                38.58N 90.66W
06/08/2005                   ST. LOUIS          MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 100 AND 109 LARGE BRANCHES
            DOWN. WINDS ESTIMATED AT 60 MPH.

0420 PM     TSTM WND DMG     4 NE STAUNTON           39.05N 89.74W
06/08/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            ROOF BLOWN OFF OF A POST OFFICE IN SAWYERVILLE.

0425 PM     TSTM WND DMG     PONTOON BEACH           38.73N 90.05W
06/08/2005                   MADISON            IL   LAW ENFORCEMENT

            LARGE TREE LIMBS AND POWER LINES DOWN

0440 PM     TSTM WND DMG     NEW DOUGLAS             38.97N 89.67W
06/08/2005                   MADISON            IL   TRAINED SPOTTER

            TREE DOWN

0505 PM     TSTM WND DMG     FREEBURG                38.43N 89.91W
06/08/2005                   ST. CLAIR          IL   AMATEUR RADIO

            POWER LINES BLOWN DOWN.

0515 PM     TSTM WND GST     OFALLON                38.59N 89.91W
06/08/2005  65 MPH           ST. CLAIR          IL   TRAINED SPOTTER

            ALSO SOME LINES DOWN AND TREE LIMBS

0515 PM     TSTM WND DMG     NEW ATHENS              38.32N 89.88W
06/08/2005                   ST. CLAIR          IL   AMATEUR RADIO

            POWER LINES BLOWN DOWN.

0530 PM     TSTM WND DMG     MARISSA                 38.26N 89.75W
06/08/2005                   ST. CLAIR          IL   AMATEUR RADIO

            LARGE TREE LIMBS AND POWER LINES DOWN

0530 PM     TSTM WND DMG     TILDEN                  38.21N 89.68W
06/08/2005                   RANDOLPH           IL   TRAINED SPOTTER

            2 FOOT DIAMETER TREE DOWNED BY GUST FRONT

&&

FGLASS
Local storm report, Jun 8, 9:38 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     FRANKFORD               39.49N 91.32W
06/08/2005                   PIKE               MO   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN ON THE EAST SIDE OF TOWN

0250 PM     TSTM WND DMG     BOWLING GREEN           39.34N 91.20W
06/08/2005                   PIKE               MO   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN ON THE NORTH SIDE OF TOWN

0245 PM     TSTM WND DMG     CURRYVILLE              39.35N 91.34W
06/08/2005                   PIKE               MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0330 PM     HAIL             COLUMBIA                38.95N 92.33W
06/08/2005  1.00 INCH        BOONE              MO   TRAINED SPOTTER

&&
ADDITIONAL REPORTS FROM THE AFTERNOON AND EVENING

FGLASS

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.